ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal for Multiscale Computational Engineering
インパクトファクター: 1.016 5年インパクトファクター: 1.194 SJR: 0.452 SNIP: 0.68 CiteScore™: 1.18

ISSN 印刷: 1543-1649
ISSN オンライン: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v2.i4.40
18 pages

Multiscale Computational Strategy With Time and Space Homogenization: A Radial-Type Approximation Technique for Solving Microproblems

Anthony Nouy
Centrale Nantes
Pierre Ladeveze
Laboratoire de Mecanique et Technologie ENS de Cachan C.N.R.S., University Paris VI 61 Av. du President Wilson 94235 Cachan Cedex, France

要約

A new multiscale computational strategy for the analysis of structures (such as composite structures) described in detail both in space and in time was introduced recently. This strategy is iterative and involves an automatic homogenization procedure in space as well as in time. At each iteration, this procedure requires the resolution of a large number of linear evolution equations, called the microproblems, on the microscale. In this paper, we present a robust approximate resolution technique for these microproblems based on the concept of radial approximation. This very general technique, which leads to the construction of a relevant reduced basis of space functions, is particularly suitable for the analysis of composite structures.


Articles with similar content:

Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
A GENERAL FRAMEWORK FOR ENHANCING SPARSITY OF GENERALIZED POLYNOMIAL CHAOS EXPANSIONS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 3
Xiaoliang Wan, Huan Lei, Xiu Yang, Lin Lin
Adaptive Multiwavelet-Hierarchical Method for Multiscale Computation
International Journal for Multiscale Computational Engineering, Vol.8, 2010, issue 4
Youming Wang, Zhengjia He, Xuefeng Chen
SPARSE GENERALIZED MULTISCALE FINITE ELEMENT METHODS AND THEIR APPLICATIONS
International Journal for Multiscale Computational Engineering, Vol.14, 2016, issue 1
Wing Tat Leung, Eric T. Chung, Yalchin Efendiev, Guanglian Li
ORTHOGONAL POLYNOMIAL EXPANSIONS FOR SOLVING RANDOM EIGENVALUE PROBLEMS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 3
George N. Karystinos, Keith R. Dalbey